# SDR SWAA991162

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65546
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT SERVICE DOOR GIRT BAR HOLDERS ON SLIDE PACK LOOSE.  TIGHTENED HOLDERS PER MM.
